[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Number 1 (4-2017) ::
Back to browse issues page IJMSI 2017, 12(1): 1-11
On Prime and Semiprime Ideals in Ordered AG-Groupoids
P. Yiarayong
Abstract:  

The aim of this short note is to introduce the concepts of prime and semiprime ideals in ordered AG-groupoids with left identity. These concepts are related to the concepts of quasi-prime and quasi-semiprime ideals, play an important role in studying the structure of ordered AG-groupoids, so it seems to be interesting to study them.

Keywords: Ordered AG-Groupoids, Prime, Semiprime, quasi-prime, quasi-semiprime.
Full-Text [PDF 69 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yiarayong P. On Prime and Semiprime Ideals in Ordered AG-Groupoids. IJMSI. 2017; 12 (1) :1-11
URL: http://ijmsi.ir/article-1-546-en.html
Back to browse issues page Volume 12, Number 1 (4-2017)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.044 seconds with 777 queries by yektaweb 3388